Page 1 of 3 123 LastLast
Results 1 to 10 of 28

Thread: Cabergoline Sides: Who Had Them?

  1. #1

    Cabergoline Sides: Who Had Them?

    Just a fact finding post in considering future Deca use. The 3 most common side effects appear to be nausea, vertigo, and drowsiness. Who experienced any of these? Thanks

  2. #2
    ive definitely had the drowsiness and i know many that have but never the other two...
    SARMSX.com - "The Best SARMS Provider in the world. I support SX because they are the best." - Dylan Gemelli


  3. #3
    Ive never experienced any of them from what I am aware of.

  4. #4
    Super Moderator EZ_E's Avatar
    Join Date
    Apr 2015
    Location
    Do you want Dylan to lift the weights for you too?
    Posts
    3,965
    Quote Originally Posted by DylanGemelli View Post
    ive definitely had the drowsiness and i know many that have but never the other two...
    Dylan, isn't it common to drink a SMALL amount of milk after your caber (if the caber is liquid) to avoid the nausea?
    https://www.isarms.com/forums/steroids-sarms-information/new-here-read-been-here-ready-anyway-10368.html

  5. #5
    I can't say I've experienced any of those, and I use deca early every cycle I run. Everyone can be affected different, so it is possible, but these side effects are generally really rare. Most common side with Deca is Deca dick which is usually avoidable by controlling estrogen and prolactin
    [SIGPIC][/SIGPIC]
    SARMSX.com - "The Best SARMS Provider in the world. I support SX because they are the best." - Dylan Gemelli


  6. #6
    Quote Originally Posted by EZ_E View Post
    Dylan, isn't it common to drink a SMALL amount of milk after your caber (if the caber is liquid) to avoid the nausea?
    ive never heard of that brother... i would have a hard time thinking that would help though...
    SARMSX.com - "The Best SARMS Provider in the world. I support SX because they are the best." - Dylan Gemelli


  7. #7
    I've gotten Caber sides. I don't get nausea but I do get stomach problems. Sometimes a lot and sometimes none. What I really get is an overwhelming tired feeling. At times I can't keep my eyes open and I can sleep for 16 hours a day. My sex drive is high for sure.

    Caber is a really strong drug. It is amazing how such a small pill can make you so lethargic.

    Sent from my BBB100-1 using Tapatalk

  8. #8
    Quote Originally Posted by Iwannagofaster View Post
    I've gotten Caber sides. I don't get nausea but I do get stomach problems. Sometimes a lot and sometimes none. What I really get is an overwhelming tired feeling. At times I can't keep my eyes open and I can sleep for 16 hours a day. My sex drive is high for sure.

    Caber is a really strong drug. It is amazing how such a small pill can make you so lethargic.

    Sent from my BBB100-1 using Tapatalk
    i know we discussed that before about the lethargy... i hate that feeling and thats the one issue i have had with it... it almost feels like a hangover effect.. .its just strange... its different than that lethargic feeling you get from oral steroid use... its just crazy tired..
    SARMSX.com - "The Best SARMS Provider in the world. I support SX because they are the best." - Dylan Gemelli


  9. #9
    Exactly! A hangover effect. That's what I wanted to say but didn't have the words.

    Sent from my BBB100-1 using Tapatalk

  10. #10
    Quote Originally Posted by Iwannagofaster View Post
    Exactly! A hangover effect. That's what I wanted to say but didn't have the words.

    Sent from my BBB100-1 using Tapatalk
    LOL i fucking DO NOT miss that feeling at all... caber reminded me of that and made me happy i stopped drinking! i just lowered the caber dose and that helped
    SARMSX.com - "The Best SARMS Provider in the world. I support SX because they are the best." - Dylan Gemelli


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •